# SDR 0301166306

- Difficulty date: June 22, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 58,761 hours, 7,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOP FROM ROWS 72-80 IN THE UPPER DECK.  REPLACED THE POWER SUPPLY.  OPERATIONAL CHECK GOOD.  REFERENCE LOG PAGE 2001935.
